Alert archive / Illinois / Flash Flood Warnings in 2012
Flash Flood Warning 8, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Jul 1, 2012, 2:30 PM CDT for Gallatin County, Illinois. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2012, 2:30 PM CDT (19:30 UTC)
- Expired
- Jul 1, 2012, 4:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Gallatin County, IL
The radar
The Evansville,IN radar (KVWX), 80 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 3:28 PM CDT | HEAVY RAIN 4 | 2 S Junction, IL | MEASURED BY RAIN GAGE 1.75 MILES SOUTH OF JUNCTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2251 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1768 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
646
WGUS53 KPAH 011930
FFWPAH
ILC059-012130-
/O.NEW.KPAH.FF.W.0008.120701T1930Z-120701T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
230 PM CDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN GALLATIN COUNTY IN SOUTHERN ILLINOIS...
* UNTIL 430 PM CDT.
* AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. RADAR
ESTIMATES 2.5 INCHES OF RAIN HAS FALLEN. ANOTHER 1 TO 2 INCHES OF
RAIN MAY OCCUR SHOULD THUNDERSTORMS CONTINUE TO PERSIST OVER THIS
SAME AREA.
* LOCATIONS IN THE WARNED AREA INCLUDE...
SHAWNEETOWN AND EQUALITY...SALINE MINES AND GIBSONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE ACROSS A WATER COVERED ROAD. THE DEPTH MAY BE TOO
GREAT TO ALLOW SAFE PASSAGE.
&&
LAT...LON 3776 8813 3770 8813 3766 8816 3760 8814
3758 8814 3758 8816 3760 8818 3760 8836
3761 8837 3775 8837
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 12:05 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jul 1, 12:05 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1205 PM CDT SUN JUL 1 2012
.UPDATE...
ISSUED AT 1204 PM CDT SUN JUL 1 2012
THERE ARE SOME MODEL INDICATIONS THAT THE RATHER HIGH DEW POINT
AIR IN THE MIXING LAYER MAY BE TAPPED TODAY IN PARTS OF THE
REGION...POSSIBLY YIELDING WIDELY SCATTERED TSTMS THIS AFTERNOON
AND EVENING ROUGHLY IN THE VICINITY OF THE OH RIVER. WE CERTAINLY
SHOULD HAVE THE INSTABILITY...AND NO CAP. THERE WILL BE HIGHER
WINDS ALOFT IN THE NORTH /OVER SWRN IND/ AS A SUBTLE MID LEVEL SHRTWV
MOVES BY ON THE PERIPHERY OF THE RIDGE OVER THE PAH FORECAST AREA.
THIS MAY ENCOURAGE SOME CONVECTION TO LINGER WELL INTO THE EVENING
OVER THAT AREA. 20 PERCENT POPS WERE ADDED IN THE AFOREMENTIONED
AREAS.
&&
.SHORT TERM...(TODAY THROUGH TUESDAY NIGHT)
ISSUED AT 239 AM CDT SUN JUL 1 2012
FINALLY A BIT OF GOOD NEWS FOR THE HOME TEAM...BUT LET US NOT GET
TOO EXCITED.
IT APPEARS THAT THE BRUTAL H5 RIDGE HAS WEAKENED A TAD AND BROKEN
INTO TWO CHUNKS...ONE OF WHICH IS JUST SOUTH AND EAST OF OUR CWA
AND THE OTHER OVER THE CENTRAL PLAINS. THIS SCENARIO PLACES US IN
BETWEEN WHICH MAY PROVIDE AN OPEN DOOR TO SMALL CHANCES OF PRECIP
OVER PARTS OF THE REGION THROUGH MONDAY NIGHT...THEN PERHAPS ALL
OF THE AREA ON TUESDAY.
SATURDAY AFTERNOON WE ACTUALLY HAD A COUPLE OF ISOLATED THUNDERSTORMS
OVER THE EASTERN SECTIONS OF OUR CWA WHERE THERE WAS 850-700 MOISTURE
ADVECTION AND A WEAKNESS IN THE RIDGE. MODELS CONTINUE TO BRING MORE
MOISTURE INTO THE REGION...BUT DUE TO THE LOCATION OF THE
RIDGE...MID LEVEL TEMPERATURES...ETC THINK THE BEST PRECIP
CHANCES...ALBEIT SMALL...WILL BE OVER THE NORTHEAST SECTIONS OF
THE CWA PRIMARILY DURING THER AFTERNOON HOURS.
FOR THE SAME REASONS THE SCENARIO WILL BE VERY SIMILAR FOR MONDAY.
AT THIS TIME THE BEST CHANCE FOR PRECIP AREA WIDE APPEARS TO BE ON
TUESDAY AS MODELS ARE BRINGING AN H5 SHORT WAVE ACROSS THE REGION.
BY TUESDAY NIGHT THE ONLY PRECIP CHANCES SHOULD BE OVER THE
EASTERN SECTIONS BEFORE LIFT FROM THE H5 TROF DEPARTS.
TEMPERATURES WILL BE SLIGHTLY MORE TOLERABLE OVER THE NEXT COUPLE
OF DAYS DUE TO THE WEAKNESS IN THE RIDGE...MORE CLOUD COVER...ETC.
BUT DONT PUT AWAY THAT SUNSCREEN YET. TEMPERATURES ARE STILL
EXPECTED TO REMAIN IN THE UPPER 90S TO LOWER 100S. SURFACE
DEWPOINTS ARE EXPECTED TO INCREASE SLIGHTLY...BUT DURING THE
AFTERNOON HOURS SHOULD MIX DOWN ANYWHERE FROM 5-7 DEGREES MAKING
THE HEAT A LITTLE MORE TOLERABLE.
AS EVIDENCED BY VERY SMALL POPS IN THE SHORT TERM...SADLY MOST AREAS WILL
REMAIN DRY THROUGH THIS PERIOD...BUT PERHAPS A FEW AREAS WILL GET AT
LEAST A LITTLE BADLY NEEDED RAINFALL.
.LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 239 AM CDT SUN JUL 1 2012
LITTLE CHANGE IN THE PATTERN IS EXPECTED DURING THE LONG TERM. HOT
AND DRY CONDITIONS WILL PERSIST. MAIN FORECAST CONCERN IS JUST HOW
HOT AND DRY IT WILL BE.
ECMWF HAS CONSISTENTLY OUTPERFORMED THE GFS OVER THE PAST SEVERAL
DAYS. FORECAST WILL BE WEIGHTED MORE HEAVILY TOWARD THE ECMWF AND
ITS ENSEMBLE MEAN. 12Z ECMWF ENSEMBLE MEAN SHOWED 850 MB TEMPS
HOVERING AROUND PLUS 24 THROUGH MUCH OF THE LONG TERM. BLENDING MOST
OF THE AVAILABLE MODEL GUIDANCE YIELDS SURFACE HIGHS AROUND 100
DEGREES EACH AFTERNOON. GFS MOS REMAINS ON THE COOL SIDE OF THE
GUIDANCE ENVELOPE...AS IT HAS BEEN THROUGH MOST OF THIS HEAT WAVE.
PRECIP CHANCES APPEAR VERY SLIM. BEST CHANCE OF SHOWERS OR STORMS
WILL BE WEDNESDAY...MAINLY IN WESTERN KY AND SW INDIANA. FORECAST
WILL REMAIN DRY FROM THURSDAY THROUGH SATURDAY AS THE UPPER RIDGE
STRENGTHENS A LITTLE MORE.
FOR WHAT ITS WORTH...NEARLY ALL MODEL GUIDANCE INDICATES THE
OPPRESSIVE 500 MB RIDGE WILL RELOCATE TO THE PLAINS OR ROCKIES IN
THE 8 TO 10 DAY PERIOD. HOWEVER...THERE IS STILL LOTS OF MODEL
VARIABILITY CONCERNING THE LOCATION AND AMPLITUDE OF TROUGHING OVER
THE EASTERN STATES AFTER DAY 7. THIS LOWERS CONFIDENCE IN A
COOLDOWN. ONE RAY OF HOPE IS THE 12Z ECMWF ENSEMBLE MEAN...WHICH HAS
850 TEMPS FALLING INTO THE TEENS BY DAY 10.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1204 PM CDT SUN JUL 1 2012
MODELS SUGGEST ISOLATED CONVECTION THIS AFTERNOON AND EVENING. PROBS
TOO LOW TO INCLUDE AT TAF SITES AT THIS TIME. A WEAK SURFACE TROF
ACROSS THE AREA MAY RESULT IN VARIABLE WINDS. SPEEDS SHOULD BE LESS
THAN 10 KTS...LIGHT TONIGHT. AS FAR AS SKY CONDITION...WILL
HAVE A FEW MID AND HIGH CLOUDS IN THE FORECAST.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...EXCESSIVE HEAT WARNING UNTIL 6 PM CDT MONDAY FOR ILZ075>078-
080>094.
MO...EXCESSIVE HEAT WARNING UNTIL 6 PM CDT MONDAY FOR MOZ076-086-087-
100-107>112-114.
IN...EXCESSIVE HEAT WARNING UNTIL 6 PM CDT MONDAY FOR INZ081-082-
085>088.
KY...EXCESSIVE HEAT WARNING UNTIL 6 PM CDT MONDAY FOR KYZ001>022.
&&
UPDATE...DB
SHORT TERM...JP
LONG TERM....MY
AVIATION...CNHazardous weather outlook, Jul 1, 2:23 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 223 PM CDT SUN JUL 1 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-020815- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 223 PM CDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR THE ENTIRE AREA. REFER TO THE WARNING PRODUCT FOR DETAILS. AN ELEVATED RISK FOR WILDFIRES WILL CONTINUE ACROSS THE AREA. NUMEROUS BURN BANS ARE IN PLACE ACROSS THE FOUR STATE AREA. ISOLATED THUNDERSTORMS WILL OCCUR THIS AFTERNOON ACROSS PARTS OF THE REGION...ESPECIALLY FROM SOUTHEAST MISSOURI...INTO SOUTHERN ILLINOIS AND WEST KENTUCKY. A FEW STRONG OR ISOLATED SEVERE STORMS CANNOT BE RULED OUT. THE PRIMARY HAZARDS WILL BE HAIL AND LOCALLY STRONG WIND GUSTS. MOVEMENT WILL BE VERY SLOWLY EAST 5 TO 10 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR ALL AREAS THROUGH MONDAY. REFER TO THE WARNING PRODUCT FOR DETAILS. AN ELEVATED RISK FOR WILDFIRES WILL CONTINUE ACROSS THE AREA. ISOLATED THUNDERSTORMS CANNOT BE RULED OUT FROM MONDAY THROUGH WEDNESDAY...ESPECIALLY EAST OF THE MISSISSIPPI RIVER. THE CHANCE IS VERY LOW...AND COVERAGE WOULD BE RATHER LIMITED SHOULD ACTIVITY DEVELOP. THUS NO RELIEF IS EXPECTED WITH RESPECT TO OUR EXISTING EXTREME DROUGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EARLY EVENING.
In the hours before
Special weather statement, Jul 1, 9:39 AM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 939 AM CDT SUN JUL 1 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-020300- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 939 AM CDT SUN JUL 1 2012 ...ELEVATED RISK FOR WILDFIRES WILL CONTINUE THIS WEEK... EXCEPTIONALLY DRY CONDITIONS PERSIST ACROSS THE FOUR STATE REGION. DROUGHT CONDITIONS ARE CONSIDERED EXTREME BY SEVERAL EXPERT FEDERAL PARTNERS THAT MONITOR NATION WIDE DROUGHT CONDITIONS. VEGETATION IS EXTREMELY DRY...WITH MANY CROPS AND SOME TREES STRESSED. MANY LAWNS ARE PARCHED. WITH HIGH TEMPERATURES THIS WEEK FORECAST TO RANGE FROM THE UPPER 90S TO A FEW DEGREES ABOVE 100...AND DRY AFTERNOON RELATIVE HUMIDITY...CONDITIONS WILL ONLY WORSEN FOR MOST LOCATIONS. MANY COMMUNITIES AND COUNTIES ACROSS SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY HAVE BURN BANS IN PLACE. IN ADDITION...SOME FIREWORKS SHOWS HAVE BEEN CANCELLED... AND PERSONAL FIREWORKS PROHIBITED. IT CANNOT BE OVER STATED...THE DANGERS THAT EXIST FROM THROWING A CIGARETTE OUT A CAR WINDOW...OR SPARKS OR FLAMES CREATED BY FIREWORKS...COULD CAUSE A WILDFIRE TO DEVELOP AND QUICKLY GET OUT OF CONTROL...GIVEN THE VOLATILITY DUE TO THE EXTREME DRY CONDITIONS. SOMETIMES IT IS HARD TO COMPREHEND EXCEPTIONAL CONDITIONS BECAUSE THE OCCURRENCES OF SUCH EXTREME EVENTS ARE RARE. BUT...THE DANGERS OF FIRE THROUGH THIS 4TH OF JULY HOLIDAY STRETCH ARE VERY HIGH. THERE IS A GLIMMER OF HOPE IN THE FORECAST THROUGH WEDNESDAY. AN INCREASE IN MOISTURE...AND WEAKENING OF THE STRONG UPPER HIGH OVER THE REGION...MAY ALLOW FOR THE DEVELOPMENT OF A FEW SHOWERS AND THUNDERSTORMS. UNFORTUNATELY...CHANCES ARE GENERALLY BELOW 20 PERCENT. AS A RESULT...ANY SHOWER OR STORM ACTIVITY WILL BE WELCOME FOR SOME...BUT DO LITTLE OR NOTHING TO HELP ALLEVIATE THE EXCEPTIONALLY DRY CONDITIONS. IN FACT...ANOTHER UNUSUAL CONCERN...IS THAT LIGHTNING COULD CAUSE FIRE. FINALLY...IT MAY BE WISE TO BE PROACTIVE...AND CONSIDER WATER CONSERVATION. FOR EXAMPLE...WATERING LAWNS IS ESSENTIALLY FUTILE AT THIS POINT. EVAPORATION RATES ARE SO HIGH...THAT THE EFFORTS MADE ARE GONE WITHIN 24 TO 48 HOURS. OTHER FORMS OF WATER CONSERVATION...INCLUDE RUNNING YOUR WASHER LESS OFTEN...OR CHOOSING NOT TO RUN YOUR DISHWASHER. JUST A FEW EXAMPLES OF WHAT CAN BE DONE TO HELP. NOLES
Special weather statement, Jul 1, 2:06 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 206 PM CDT SUN JUL 1 2012 ILZ087-011945- GALLATIN IL- 206 PM CDT SUN JUL 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GALLATIN COUNTY IN SOUTHERN ILLINOIS UNTIL 245 PM CDT... AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHAWNEETOWN...MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS THAT MAY BE IMPACTED INCLUDE... SHAWNEETOWN AND OLD SHAWNEETOWN. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:15 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin | 30 min |
| Jul 1, 2:44 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin | 31 min |
| Jul 1, 2:56 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Saline | 34 min |
| Jul 1, 3:02 PM CDT | Severe Thunderstorm Warning | PAH | Williamson | 28 min |
| Jul 1, 3:12 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin | 33 min |
| Jul 1, 3:15 PM CDT | Severe Thunderstorm Warning | PAH | Johnson | 30 min |
| Jul 1, 3:27 PM CDT | Severe Thunderstorm Warning | PAH | White | 33 min |
| Jul 1, 3:30 PM CDT | Severe Thunderstorm Warning | PAH | Williamson | 30 min |
| Jul 1, 3:37 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin | 23 min |
| Jul 1, 3:41 PM CDT | Severe Thunderstorm Warning | PAH | Johnson | 49 min |
| Jul 1, 3:54 PM CDT | Severe Thunderstorm Warning | PAH | White | 36 min |
| Jul 1, 3:57 PM CDT | Severe Thunderstorm Warning | PAH | Johnson | 33 min |
| Jul 1, 3:58 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Williamson | 32 min |
| Jul 1, 4:14 PM CDT | Severe Thunderstorm Warning | PAH | White | 31 min |
| Jul 1, 4:17 PM CDT | Severe Thunderstorm Warning | PAH | Perry | 18 min |
| Jul 1, 4:29 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Williamson | 31 min |
| Jul 1, 4:42 PM CDT | Flash Flood Warning | PAH | Johnson, Williamson | 2 hr |
| Jul 1, 4:42 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash, Wayne, White | 33 min |
| Jul 1, 4:45 PM CDT | Severe Thunderstorm Warning | PAH | Franklin | 30 min |
| Jul 1, 5:00 PM CDT | Severe Thunderstorm Warning | PAH | Wabash | 30 min |
| Jul 1, 5:04 PM CDT | Severe Thunderstorm Warning | PAH | Franklin | 26 min |
| Jul 1, 5:29 PM CDT | Severe Thunderstorm Warning | PAH | Wabash | 31 min |
Nearby
Flash Flood Warnings in Illinois, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.